# SDR R61A2018101581031

- Difficulty date: September 18, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17065177003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE INTERCOSTAL UPPER FLANGE AT FR 89 TO FR 90, RBL 11. MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL UPPER FLANGE AT FR 89 TO FR 90, RBL 11 IAW SRM 53-23-10 & 51-40-08.
